zbMATH — the first resource for mathematics

Einige Bemerkungen zur Theorie der maximum probability Schätzer. (German) Zbl 0416.62023

62F10 Point estimation
62E20 Asymptotic distribution theory in statistics
Full Text: DOI EuDML
[1] Gihman, I., undA. Skorokhod: Introduction to the Theory of Random Processes. London 1969.
[2] Ibragimov, I., undR. Hasminsky: Asymptotic Behavior of Statistical Estimators in the Smooth Case I. Theory Prob. Appl.17, 1972, 445–462. · Zbl 0273.62019 · doi:10.1137/1117054
[3] Le Cam, L.: Convergence of Estimates Under Dimensionality Restrictions. Ann. Stat.1, 1973, 38–52. · Zbl 0255.62006 · doi:10.1214/aos/1193342380
[4] Oosterhoff, J., undW. Van Zwet: A Note on Contiguity and Hellinger Distance. Mathematisch Centrum Amsterdam, 1975. · Zbl 0336.60009
[5] Roussas, G.: Contiguity of Probability Measures. Cambridge 1972. · Zbl 0265.60003
[6] Seneta, E.: Regularly Varying Functions. Lecture Notes in Mathematics, Vol. 508. Berlin-Heidelberg-New York 1976. · Zbl 0324.26002
[7] Strasser, H.: Necessary and Sufficient Conditions for Asymptotic Normality of Log-Likelihood Ratios. (Preprint). Univ. Bayreuth, 1978.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.